# SDR ASMF200606008

- Difficulty date: June 12, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 40,302 hours, 15,184 cycles
- Engine: Pwa PW2037
- Engine time: 23,176 hours, 15,757 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037
- Part serial: 727137
- Condition: Leaking
- Location: Left
- Part time: 23,176 hours, 15,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, CAPTAIN REPORTED AIRCRAFT FLEW WITH REDUCED THRUST 1.5 HRS DUE TO LOW OIL QUANTITY INDICATION (3QTS) IN LT ENG.  MX DETECTED AN OIL  LEAK THRU OIL PRESSURE TRANSMITTER AND CORRECTED THE LEAK.  SERVICED ENG 12 QTS, RAN ENG.  NO DISCREPANCIES REPORTED.  DURING OVERNIGHT CHECK, NO ADDITIONAL REPORTS ABOUT OIL INDICATIONS, A PERIODIC INSPECTION OF LT ENG CHIPS DETECTORS, REVEALED MAGNETIC PARTICLES IN MASTER CHIP DETECTOR (15%), IN MAIN GEAR BOX (15%), NR 5 BEARING (FULL) AS WELL IN MAIN OIL FILTER & CONTAINER.  LEFT ENGINE WAS REPLACED AND TESTED, ALL CORRECT.  FDR WAS REMOVED AND DATA PROCESSED IN-HOUSE.  ASSOCIATED ENGINE PARAMETERS FOR THE PREVIOUS FLIGHTS WERE FOUND WITHIN LIMITS.
